# SDR SWIA200819795

- Difficulty date: June 22, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 13,059 hours, 10,663 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD SHATTERED WHILE AT CRUISE.  (FLIGHT NR 2876) REPLACED WINDSHIELD IAW AMM 56-11-01. OPS AND LEAK CHECK GOOD. P/N OFF 601R33033-18    S/N OFF 03017H4489.
